I have been on Votrient since August. I had completed 6 rounds of 14-day continuous Ifex...brutual! I love the fact that I can wake and take pills now. Some of the side effects I'm experiencing include: rapid heart rate, low white blood counts, high blood pressure and weakness/fatigue, and loss of appetite which have resulted in weight loss. The worst of these for me is the constant fatigue and loss of appetite. Also, I just noticed this week that I'm losing my sense of taste...so, I have to use lots of herbs seasoning to taste my food. Haven't found a means for increasing my energy. I have been doing acpuncture to help with the peripheral neuropathy in my feet which I developed using the Ifex. She also, does points to help with my appetite and energy. I haven't seen a huge difference, but I will continue. Like any treatment, it may take some time.
My hair is growing back! So, you can expect that...white of course : ) The most positive effect of Votrient is that my eye lashes are longer than they have ever been! So happy to have them back...my face is reappearing! I'm going to try Henna for coloring my hair. It is free of chemicals and I want to use more natural products. Also, do your research on foods for battling cancer. I have learned it is a lifestyle change and we definitely have to approach life differently. Live life as if you are normal and don't limit yourself because you feel you can't. This will help you remain positive through the process. So, be strong and be hopeful! Bless you!